# SDR DALA2024041904585

- Difficulty date: April 12, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 74,633 hours, 9,482 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 CLASS 2 FAULT: PRESSURE IND (104MJ)/PSCU(5MJ). CORRECTIVE ACTION: REPLACED SENSOR. (0290121)
